×

Found 4 Documents (Results 1–4)

100
MathJax

A solvability criterion for a boundary-value problem of the transport equation and some consequences. (English. Russian original) Zbl 0706.45010

U.S.S.R. Comput. Math. Math. Phys. 29, No. 3, 146-154 (1989); translation from Zh. Vychisl. Mat. Mat. Fiz. 29, No. 6, 853-866 (1989).
MSC:  45K05 45L05 82C70
PDF BibTeX XML Cite
Full Text: DOI

Estimates for the solution of a boundary value problem for the transport equation and the method of successive approximations. (English. Russian original) Zbl 0663.45007

U.S.S.R. Comput. Math. Math. Phys. 27, No. 6, 202-203 (1987); translation from Zh. Vychisl. Mat. Mat. Fiz. 27, No. 12, 1906-1907 (1987).
MSC:  45K05 45L05 82C70
PDF BibTeX XML Cite
Full Text: DOI

Filter Results by …

Author

Year of Publication

Classification